# SDR FDEA201207262688

- Difficulty date: July 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP VANE LOWER SURFACES BETWEEN INBD AND MID TRACKS, FOUND DELAMINATED.  REMOVED AND REPLACED LEFT HAND WING INBOARD FLAP VANE AS PER AMM 27-50-22-4 REVISION 72.0.   FLAP VANE ADJUSTMENTS AND TEST CARRIED OUT AS PER AMM 27-50-22-5 REVISION 72.0.   FOUND SATISFACTORY.  FLAPS OPERATION CHECK CARRIED OUT AS PER AMM 27-00-00-860-801 REVISION 72.0 FOUND SATISFACTORY.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 115.
